# SDR TIPR20090026

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: General aviation
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Part time: 81,735 hours, 19,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION (C-CHECK) AT TIMCO GSO, A CRACK AND A NON CONFORM REPAIR WERE FOUND ON N2 PYLON INBOARD SIDE SKIN ON PANEL 446BL CUTOUT, NAC STA 223-NAC STA 229.  REPAIRED PER B767-200 SRM 54-50-01 FIG 201 REPAIR 7.
